MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 775659
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
As reported through anvisa notification (b)(4) - the nutrition diet was leaking from the equipment.

Brand Name
EPUMP SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
MDR Report Key11979621
Report Number1282497-2021-10248
Device Sequence Number3592494
Product Code LZH
UDI-Device Identifier10884521155831
UDI-Public10884521155831
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number775659
Device Catalogue Number775659
Device Lot Number202860058
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date06/10/2021
Patient Sequence Number1